# SDR 05FDEA00222

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 21,224 hours, 4,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK CROWN AREA AT APPROXIMATE STA Y= 1304, X= - 75.5 FOUND WORN.   CUT AND REMOVED PER SRM 53-70-00 VOLUME I, FIGURE 1.   NEW SEAT TRACK AND REPAIR PARTS FABRICATED AND INSTALLED PER SRM 53-70-00   VOLUME I, FIGURE 1.
